Alert archive / Illinois / River Flood Warnings in 2020
River Flood Warning 14, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jan 18, 2020, 8:49 AM CST for Crawford County, Jasper County, Illinois. It took effect at Jan 19, 2020, 4:00 AM CST. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 18, 2020, 8:49 AM CST (14:49 UTC)
- In effect from
- Jan 19, 2020, 4:00 AM CST
- Expired
- Jan 19, 2020, 7:40 PM CST
- In force
- 16 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Ste Marie (STMI2). The gauge peaked at 19.02 ft at Jan 19, 2020, 7:00 AM CST.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 20 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
851
WGUS43 KILX 181449
FLWILX
Flood Warning
National Weather Service Lincoln IL
849 AM CST Sat Jan 18 2020
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC033-079-190448-
/O.NEW.KILX.FL.W.0014.200119T1000Z-200122T1900Z/
/STMI2.1.ER.200119T1000Z.200120T1800Z.200122T1300Z.NO/
849 AM CST Sat Jan 18 2020
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Ste. Marie.
* From late tonight until Wednesday afternoon.
* At 745 AM Saturday the stage was 17.8 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 19.8 feet by Monday afternoon.The river
will fall below flood stage by Wednesday morning.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Ste. Marie 19 17.8 Sat 8 AM 19.1 19.7 19.7
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
jrp4 follow-up statements
634
WGUS83 KILX 182033
FLSILX
Flood Statement
National Weather Service Lincoln IL
233 PM CST Sat Jan 18 2020
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-191033-
/O.EXT.KILX.FL.W.0014.200119T1200Z-200122T1900Z/
/STMI2.1.ER.200119T1200Z.200121T0000Z.200122T1300Z.NO/
233 PM CST Sat Jan 18 2020
The Flood Warning continues for
The Embarras River at Ste. Marie.
* From Sunday morning until Wednesday afternoon.
* At 145 PM Saturday the stage was 18.3 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 19.7 feet by early Tuesday morning. The river will
fall below flood stage by Wednesday morning.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Ste. Marie 19 18.3 Sat 2 PM MSG 19.0 19.6
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-191033-
/O.EXT.KILX.FL.W.0003.000000T0000Z-200127T1100Z/
/LAWI2.2.ER.200111T1333Z.200116T0630Z.200127T0500Z.NO/
233 PM CST Sat Jan 18 2020
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Monday January 27.
* At 145 PM Saturday the stage was 35.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 36.0 feet by
tomorrow afternoon. The river will fall below flood stage Sunday
evening.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 35.6 Sat 2 PM MSG 36.0 35.8
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
baker853
WGUS83 KILX 190246
FLSILX
Flood Statement
National Weather Service Lincoln IL
846 PM CST Sat Jan 18 2020
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-191645-
/O.EXT.KILX.FL.W.0014.200119T2100Z-200121T2100Z/
/STMI2.1.ER.200119T2100Z.200120T1200Z.200121T1500Z.NO/
846 PM CST Sat Jan 18 2020
The Flood Warning continues for
The Embarras River at Ste. Marie.
* From Sunday afternoon until Tuesday afternoon.
* At 745 PM Saturday the stage was 18.4 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 19.2 feet by Monday afternoon.The river
will fall below flood stage by Tuesday morning.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Ste. Marie 19 18.4 Sat 8 PM 18.7 19.2 19.1
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-191645-
/O.EXT.KILX.FL.W.0003.000000T0000Z-200126T1630Z/
/LAWI2.2.ER.200111T1333Z.200116T0630Z.200126T1030Z.NO/
846 PM CST Sat Jan 18 2020
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Sunday January 26.
* At 745 PM Saturday the stage was 35.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 35.6 Sat 8 PM 35.5 35.2 34.6
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
baker113
WGUS83 KILX 191452
FLSILX
Flood Statement
National Weather Service Lincoln IL
852 AM CST Sun Jan 19 2020
...The Flood Warning continues for the following river in Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
Embarras River at Lawrenceville affecting Lawrence County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC033-079-200451-
/O.EXT.KILX.FL.W.0014.200119T1451Z-200122T0300Z/
/STMI2.1.ER.200119T1430Z.200120T1800Z.200121T2100Z.NO/
852 AM CST Sun Jan 19 2020
The Flood Warning continues for
The Embarras River at Ste. Marie.
* From this morning until Tuesday evening.
* At 845 AM Sunday the stage was 19.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.4 feet by
tomorrow evening. The river will fall below flood stage Tuesday
afternoon.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie
and Willow Hill.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Ste. Marie 19 19.0 Sun 9 AM 19.3 19.3 17.1
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
ILC101-200451-
/O.EXT.KILX.FL.W.0003.000000T0000Z-200126T1800Z/
/LAWI2.2.ER.200111T1333Z.200116T0630Z.200126T1200Z.NO/
852 AM CST Sun Jan 19 2020
The Flood Warning continues for
The Embarras River at Lawrenceville.
* Until Sunday January 26.
* At 745 AM Sunday the stage was 35.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Sunday morning.
* Impact...At 36.0 feet...Billet-Vincennes River road is inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Lawrenceville 30 35.6 Sun 8 AM 35.3 34.7 34.1
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
jrp614
WGUS83 KILX 200140
FLSILX
Flood Statement
National Weather Service Lincoln IL
740 PM CST Sun Jan 19 2020
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Ste. Marie affecting Crawford and Jasper Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC033-079-200210-
/O.CAN.KILX.FL.W.0014.000000T0000Z-200122T0300Z/
/STMI2.1.ER.200119T1430Z.200119T1615Z.200119T1745Z.NO/
740 PM CST Sun Jan 19 2020
The Flood Warning is cancelled for
The Embarras River at Ste. Marie.
* At 645 PM Sunday the stage was 18.8 feet.
* Flood stage is 19.0 feet.
* Fell below flood stage at 1145 AM Sunday.
* Forecast...The river will continue to fall to 18.0 feet by Tuesday
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Embarras River
Ste. Marie 19 18.8 Sun 7 PM 18.4 18.0 16.7
&&
LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
3885 8801 3896 8815
$$
25What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 18, 5:51 AM CST, 2 hours 58 minutes earlier.
Area forecast discussion, Jan 18, 5:51 AM CST, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 551 AM CST Sat Jan 18 2020 .SYNOPSIS... Issued at 226 AM CST Sat Jan 18 2020 Moderate to at times heavy rain will continue until midday today across central Illinois. Temperatures start the day relatively mild in the 30s and 40s, but a cold front will drive in much colder temperatures this afternoon and evening. Temps will fall into the single digits and teens overnight with wind chills of zero to 20 below. Expect cloudy skies and continued cold and breezy conditions on Sunday. Temperatures will not warm much across the region with highs only in the single digits and teens. && .SHORT TERM...(Today and tonight) ISSUED AT 226 AM CST Sat Jan 18 2020 Early this morning, water vapor imagery reveals a strong shortwave shifting east across the mid Missouri Valley while a strong low level jet in advance of the wave is advecting another unseasonably moist air mass across central Illinois. PWats in excess of an inch, 1.13 inches as sampled upstream earlier by KSGF 00Z raob, are being advected across portions of the Midwest early this morning resulting in moderate to heavy rain across the region. As of 08Z obs, surface temps and dew points have risen to or above freezing across the entire forecast area, and a slow upward trend should continue indicating we are past the worst of the freezing rain potential. Plan to allow the southern portion of the Winter Weather Advisory to expire at 09Z, and will keep the northern portion going until 12Z just in case a few elevated surfaces or cold spots persist, though the threat for ice does appear to be lowering from this point. Main concern now will be rain rates and potential flooding. 3-hour flash flood guidance generally ranges between 1.5 and 2.0 inches while 6-hour guidance is around 2.0 to 2.5, though some areas south of I-70 are under two inches. Axis of heaviest rain will fall either side of a line from Taylorville to Danville where three quarters to 1.5 inches of additional rainfall appears possible through midday. A Flash Flood Watch will continue until the threat for heavy rain ends by early this afternoon. Once precip ends around midday with passage of a cold front, strong gusty winds and falling temps will be the main story. West to northwest winds are expected to gust into the 30 to 40 mph range this afternoon and evening. Cold advection will drive temperatures down into the teens north of I-72 early this evening. Temps fall into the single digits and teens overnight area wide, which coupled with the continued breezy winds will contribute to wind chills of zero to 20 below across central Illinois. A Wind Chill Advisory will likely be needed for portions of the area, particularly along and north of a Cuba to Bloomington line where wind chills of 15 to 20 below are expected. Will wait until ongoing headlines are over before issuing additional advisories. .LONG TERM...(Sunday through Friday) ISSUED AT 226 AM CST Sat Jan 18 2020 Expect dry weather Sunday into the middle of the week, but temperatures start off quite cold during this stretch. Cloudy skies and continued gusty northwest winds on the nose of a strong 1045mb Canadian high pressure inching towards the area will not allow temperatures to recover much from overnight lows, perhaps only a few degrees. Winds chills near or below zero are likely much of the day. The high will build across the mid Missouri Valley Sunday night into Monday morning maintain at least a modest gradient across central Illinois. Wind chills of zero to 15 below are expected by early Monday, and could be flirting with advisory criteria northwest of the Illinois River Valley where air temperatures fall near zero. Temperatures remain well below normal during the day Monday, but could see a few peeks of sunshine during the afternoon. Temperatures begin to moderate in earnest Tuesday into Wednesday as the high shifts east allowing return flow into the Midwest. A couple upper level disturbances will bring renewed chances for precip late next week, but details remain uncertain at this distance with continued poor model agreement. The GFS maintains a deeper system with the possibility of another heavy rain event, while the ECMWF continues to carry a pair of lower amplitude systems. Will have to continue to keep an eye on model trends to get a better handle, but for now the forecast will call for broad- brushed PoPs across the area to account for this system. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 550 AM CST Sat Jan 18 2020 Light rain showers will diminish eastward through mid morning over central IL and continued MVFR vsbys and possibly down to 2 miles along I-74 airports. Also continued LLWS into mid morning with 2k ft sw winds of 40-50 kts. Deepening 1006 mb low pressure along the WI/IA border at dawn had a cold front just west of IL. Strong cold front to sweep eastward across central IL during mid/late morning. South to SSW winds of 10-15 kts and gusts 18-25 kts early this morning to switch west to WNW and increase to 18-23 kts and gusts of 28-35 kts by midday and continue thru this evening. Brisk WNW winds continue overnight at 15-19 kts and gusts in the 20s. Stratus clouds with ceilings of 200-700 ft this morning to increase to MVFR during mid to late afternoon and likely continue thru tonight. && .ILX WATCHES/WARNINGS/ADVISORIES... Flood Watch until noon CST today for ILZ042>057-061>063-066>068- 071>073. Winter Weather Advisory until 6 AM CST early this morning for ILZ027>031-036>038. && SYNOPSIS...Deubelbeiss SHORT TERM...Deubelbeiss LONG TERM...Deubelbeiss AVIATION...07
Hazardous weather outlook, Jan 18, 3:30 AM CST, 5 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 330 AM CST Sat Jan 18 2020 ILZ027>031-036>038-191200- Fulton-Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 330 AM CST Sat Jan 18 2020 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Freezing rain or a wintry mix along and north of I-74 will change to all rain by dawn. Additional ice accumulations of less than a tenth inch is possible early this morning from I-74 north. Rain showers could mix with or change to light snow before ending later this morning. Little or no snow accumulations are expected. Runoff from widespread rains into this morning could be high due to saturated conditions already in place in the area. Minor to moderate flooding will continue with rising river levels along the Illinois River from Peoria southward. Much colder temperatures and gusty west northwest winds of 30 to 40 mph will arrive this afternoon and tonight. Wind chills will lower to 10 to 20 below zero overnight into Sunday morning. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Wind chills will drop between 5 and 10 below zero overnight Sunday night into Monday morning. Minor to moderate flooding will continue along the Illinois River through the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ040-041-191200- Mason-Schuyler- 330 AM CST Sat Jan 18 2020 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Rain showers could mix with some light snow before ending later this morning with little or no accumulation. Runoff from widespread rains will be high due to saturated conditions already in place in the area. Minor to moderate flooding will continue with rising river levels along the Illinois River from Peoria southward, as well as on the Sangamon River near Chandlerville. Much colder temperatures and gusty west northwest winds of 30 to 40 mph will arrive this afternoon and tonight. Wind chills will lower to 10 to 15 below zero overnight into Sunday morning. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Wind chills will drop into the single digits below zero overnight Sunday night into Monday morning. Minor to moderate flooding will continue along the Illinois River through the week. Minor flooding will likely continue on the Sangamon River near Chandlerville for several more days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ042>057-061-191200- Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon- Menard-Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby-Vermilion- 330 AM CST Sat Jan 18 2020 ...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Moderate rains could bring an additional half to 1 inch into this morning. Runoff will be high due to saturated conditions already in place in the area and could lead to flooding especially in low lying and poor drainage areas. Much colder temperatures and gusty west northwest winds of 30 to 40 mph will arrive during this afternoon and tonight. Wind chills will lower to 10 to 15 below zero overnight into Sunday morning. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Wind chills will drop into the single digits below zero overnight Sunday night into Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ062-063-066>068-071>073-191200- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 330 AM CST Sat Jan 18 2020 ...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY... This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TODAY AND TONIGHT... Moderate rains could bring another half to 1 inch of rain into this morning across southeast IL. Runoff will be high due to saturated conditions already in place in the area, and could lead to flooding especially in low lying and poor drainage areas. Minor to moderate river flooding is occurring on the Embarras, Little Wabash, and Wabash Rivers. Wind chills will lower into the single digits below zero during overnight into Sunday morning. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... Minor to moderate flooding will continue along portions of the Embarras, Wabash, and Little Wabash Rivers through the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. 07
In the hours before
Local storm report, Jan 18, 6:48 AM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
648 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
01/18/2020 M1.36 INCH MOULTRIE IL CO-OP OBSERVER
&&
JRPLocal storm report, Jan 18, 6:50 AM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
650 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 S MOWEAQUA 39.60N 89.02W
01/18/2020 M1.43 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL
&&
JRPLocal storm report, Jan 18, 7:01 AM CST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
701 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 3 WNW PEORIA 40.76N 89.66W
01/18/2020 M2.5 INCH PEORIA IL NWS EMPLOYEE
SNOW AND SLEET
&&
BMDLocal storm report, Jan 18, 7:06 AM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
706 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW ALTONA 41.12N 90.16W
01/18/2020 M2.7 INCH KNOX IL CO-OP OBSERVER
&&
JRPLocal storm report, Jan 18, 8:37 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
837 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN BUFFALO 39.85N 89.41W
01/18/2020 M1.09 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
01/18/2020 M1.37 INCH MORGAN IL CO-OP OBSERVER
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
01/18/2020 M1.73 INCH CLARK IL CO-OP OBSERVER
0700 AM HEAVY RAIN PANA 39.39N 89.08W
01/18/2020 M1.48 INCH CHRISTIAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN SHELBYVILLE 39.41N 88.80W
01/18/2020 M1.48 INCH SHELBY IL CO-OP OBSERVER
0600 AM HEAVY RAIN WINDSOR 39.44N 88.60W
01/18/2020 M1.56 INCH SHELBY IL CO-OP OBSERVER
0700 AM HEAVY RAIN PANA 39.39N 89.08W
01/18/2020 M1.55 INCH CHRISTIAN IL TRAINED SPOTTER
0700 AM HEAVY RAIN 3 WSW MACKINAW 40.52N 89.41W
01/18/2020 M1.01 INCH TAZEWELL IL CO-OP OBSERVER
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
01/18/2020 M1.14 INCH LOGAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN SHERMAN 39.89N 89.61W
01/18/2020 M1.45 INCH SANGAMON IL CO-OP OBSERVER
0745 AM HEAVY RAIN LAKE SPRINGFIELD 39.76N 89.64W
01/18/2020 M1.08 INCH SANGAMON IL CO-OP OBSERVER
0800 AM HEAVY RAIN MATTOON 39.48N 88.37W
01/18/2020 M1.50 INCH COLES IL CO-OP OBSERVER
0800 AM HEAVY RAIN 4 N SIDELL 39.97N 87.82W
01/18/2020 M1.08 INCH VERMILION IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
01/18/2020 M1.25 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM SNOW ROANOKE 40.80N 89.20W
01/18/2020 M2.0 INCH WOODFORD IL CO-OP OBSERVER
0700 AM SNOW GALESBURG 40.95N 90.38W
01/18/2020 M2.0 INCH KNOX IL CO-OP OBSERVER
0800 AM SNOW 5 NW PEORIA 40.80N 89.68W
01/18/2020 M2.0 INCH PEORIA IL CO-OP OBSERVER
&&
JRPLocal storm report, Jan 18, 8:40 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
840 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 WSW LAWRENCEVILLE 38.72N 87.72W
01/18/2020 M1.62 INCH LAWRENCE IL CO-OP OBSERVER
0600 AM HEAVY RAIN 2 S OLNEY 38.70N 88.09W
01/18/2020 M1.21 INCH RICHLAND IL CO-OP OBSERVER
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 2:38 PM CST | Wind Chill Advisory | ILX | Champaign, DeWitt, Fulton, Knox, Logan, McLean and 8 more | 21 hr |
Nearby
River Flood Warnings in Illinois, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.